# SDR REXA2024021200185

- Difficulty date: September 24, 2023
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON L/H 280 CROSSBEAM    REMOVED AND REPLACED LH FS 280 CROSSBEAM IAW CRJ900 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, AND SB 670BA-53-041 REV M DATED 9/20/22
